# SDR ANCF201812271101

- Difficulty date: December 11, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N538AV
- Make and model: Airbus A320-214
- Aircraft serial: 5398
- Aircraft time: 14,363 hours, 14,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DEC 11. AFTER ENGINE 1 START STRONG BURNING SMELL WAS PERCIVED BY THE FLIGHT ATTENDANTS IN THE AFT PART  OF THE AIRPLANE SOURCE NOT IDENTIFIED RETURN TO POSITION AS A PRECAUTIONARY MEASURE AND INSPECTION // DEC 15. DURING ENG 1 START OIL SMELL IN THE CABIN IS PRESENT // CORRECTIVE ACTION: DEC 13. IN ACCORDANCE WITH AMM 71-00-00-710-003-B ENGINE AUTOMATIC START WAS PERFORMED ENG 1 AND 2 FOR 30 MINUTES. IN ACCORDANCE WITH TSM 05-50-00-810-831A AND CREW COMMENTS. THE ODOR WAS AT THE AFT PART. THE CORRECTION ACTION IS TYPE 9. COFFE MAKERS, OVEN, TOILET, BALLAST UNIT, READING LIGHTS, IFE ENTERTAIMENT AND AFT CARGO WERE CHECKED WITH APU AND ENGINES RUNNING. DURING THESE ACTIONS THE BURNING SMELL WAS NOT DETECTED // DEC 15. IN ACCORDANCE WITH AMM 21-00-00-615-003-A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED. NO MORE OIL SMELL WAS DETECTED // IN ACCORDANCE WITH AMM 21-00-00-100-001-A CLEANING OF SPECIAL COMPONENTS IN THE ECS WAS PERFORMED.
